About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 582137, 5 pages
http://dx.doi.org/10.1155/2013/582137
Research Article

Uniform Estimates for Damped Radon Transform on the Plane

Department of Mathematics, Ajou University, Suwon 443-749, Republic of Korea

Received 13 May 2013; Accepted 22 August 2013

Academic Editor: Wenchang Sun

Copyright © 2013 Youngwoo Choi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J.-G. Bak, “An Lp-Lq estimate for Radon transforms associated to polynomials,” Duke Mathematical Journal, vol. 101, no. 2, pp. 259–269, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J.-G. Bak, D. M. Oberlin, and A. Seeger, “Two endpoint bounds for generalized Radon transforms in the plane,” Revista Matemática Iberoamericana, vol. 18, no. 1, pp. 231–247, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. S. H. Lee, “Remarks on the degenerate Radon transform in R2,” Proceedings of the American Mathematical Society, vol. 129, no. 11, pp. 3373–3378, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. Lee, “Endpoint Lp-Lq estimates for degenerate Radon transforms in R2 associated with real-analytic functions,” Mathematische Zeitschrift, vol. 243, no. 2, pp. 217–241, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. Lee, “Endpoint Lp-Lq estimates for some classes of degenerate Radon transforms in R2,” Mathematical Research Letters, vol. 11, no. 1, pp. 85–101, 2004. View at MathSciNet
  6. D. H. Phong and E. M. Stein, “Models of degenerate Fourier integral operators and Radon transforms,” Annals of Mathematics, vol. 140, no. 3, pp. 703–722, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. A. Seeger, “Degenerate Fourier integral operators in the plane,” Duke Mathematical Journal, vol. 71, no. 3, pp. 685–745, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. A. Seeger, “Radon transforms and finite type conditions,” Journal of the American Mathematical Society, vol. 11, no. 4, pp. 869–897, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. C. W. Yang, “Lp improving estimates for some classes of Radon transforms,” Transactions of the American Mathematical Society, vol. 357, no. 10, pp. 3887–3903, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Y. Choi, “Convolution estimates related to space curves,” Journal of Inequalities and Applications, vol. 2011, no. 91, pp. 1–6, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  11. D. M. Oberlin, “Convolution with measures on flat curves in low dimensions,” Journal of Functional Analysis, vol. 259, no. 7, pp. 1799–1815, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. S. W. Drury, “Degenerate curves and harmonic analysis,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 108, no. 1, pp. 89–96, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. J.-G. Bak, D. M. Oberlin, and A. Seeger, “Restriction of Fourier transforms to curves. II. Some classes with vanishing torsion,” Journal of the Australian Mathematical Society, vol. 85, no. 1, pp. 1–28, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. D. M. Oberlin, “Convolution with affine arclength measures in the plane,” Proceedings of the American Mathematical Society, vol. 127, no. 12, pp. 3591–3592, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. S. W. Drury and K. H. Guo, “Convolution estimates related to surfaces of half the ambient dimension,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 110, no. 1, pp. 151–159, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. D. M. Oberlin, “Two estimates for curves in the plane,” Proceedings of the American Mathematical Society, vol. 132, no. 11, pp. 3195–3201, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. M. Christ, “On the restriction of the Fourier transform to curves: endpoint results and the degenerate case,” Transactions of the American Mathematical Society, vol. 287, no. 1, pp. 223–238, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. D. M. Oberlin, “Convolution with measures on hypersurfaces,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 129, no. 3, pp. 517–526, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. B. Stovall, “Endpoint bounds for a generalized Radon transform,” Journal of the London Mathematical Society, vol. 80, no. 2, pp. 357–374, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet